Alert archive / Georgia / River Flood Warnings in 2013
River Flood Warning 102, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at May 5, 2013, 5:01 AM EDT for Cobb County, Fulton County, Georgia. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- May 5, 2013, 5:01 AM EDT (09:01 UTC)
- Expired
- May 5, 2013, 2:24 PM EDT
- In force
- 9 hr
- Issued by
- NWS Atlanta, GA
- Flood severity
- Minor
Counties Cobb County, GA, Fulton County, GA
The radar
The Atlanta radar (KFFC), 56 km from the middle of the area, began a volume at 09:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Chattahoochee River at US 41 at Atlanta (VIXG1).
- Action stage
- 12 ft
- Minor stage
- 14 ft
- Moderate stage
- 18 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02335990, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
594 WGUS42 KFFC 050901 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 501 AM EDT SUN MAY 5 2013 ...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN GEORGIA... CHATTAHOOCHEE RIVER NEAR VININGS COBB PARKWAY AFFECTING COBB AND FULTON COUNTIES .RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. && GAC067-121-052301- /O.NEW.KFFC.FL.W.0102.130505T0901Z-000000T0000Z/ /VIXG1.1.ER.130505T0823Z.130505T0845Z.000000T0000Z.NO/ 501 AM EDT SUN MAY 5 2013 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * FLOOD WARNING FOR THE CHATTAHOOCHEE RIVER NEAR VININGS COBB PARKWAY. * UNTIL FURTHER NOTICE. * AT 445 AM SUNDAY THE STAGE WAS 14.2 FEET...AND RISING RAPIDLY. * FLOOD STAGE IS 14.0 FEET. $$
2 follow-up statements
324 WGUS82 KFFC 051110 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 710 AM EDT SUN MAY 5 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... CHATTAHOOCHEE RIVER NEAR VININGS COBB PARKWAY AFFECTING COBB AND FULTON COUNTIES GAC067-121-060110- /O.CON.KFFC.FL.W.0102.000000T0000Z-000000T0000Z/ /VIXG1.1.ER.130505T0823Z.130505T1045Z.000000T0000Z.NO/ 710 AM EDT SUN MAY 5 2013 THE FLOOD WARNING CONTINUES FOR THE CHATTAHOOCHEE RIVER NEAR VININGS COBB PARKWAY. * UNTIL FURTHER NOTICE. * AT 645 AM SUNDAY THE STAGE WAS 15.0 FEET...AND RISING SLOWLY. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 14.0 FEET. $$
337 WGUS82 KFFC 051824 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 224 PM EDT SUN MAY 5 2013 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN GEORGIA... CHATTAHOOCHEE RIVER NEAR VININGS COBB PARKWAY AFFECTING COBB AND FULTON COUNTIES CHATTAHOOCHEE RIVER NEAR VININGS PACES FERRY ROAD AFFECTING COBB AND FULTON COUNTIES NANCY CREEK WEST WESLEY RD. NEAR ATLANTA AFFECTING FULTON COUNTY GAC067-121-051854- /O.CAN.KFFC.FL.W.0102.000000T0000Z-130505T1824Z/ /VIXG1.1.ER.130505T0823Z.130505T1045Z.130505T1435Z.NO/ 224 PM EDT SUN MAY 5 2013 THE FLOOD WARNING IS CANCELLED FOR THE CHATTAHOOCHEE RIVER NEAR VININGS COBB PARKWAY. * THIS TAKES AFFECT IMMEDIATELY. * AT 145 PM SUNDAY THE STAGE WAS 12.6 FEET...AND FALLING. * FLOOD STAGE IS 14 FEET. * THE RIVER WILL CONTINUE TO FALL. $$ GAC067-121-051854- /O.CAN.KFFC.FL.W.0105.000000T0000Z-130505T2200Z/ /VING1.1.ER.130505T1004Z.130505T1130Z.130505T1305Z.NO/ 224 PM EDT SUN MAY 5 2013 THE FLOOD WARNING IS CANCELLED FOR THE CHATTAHOOCHEE RIVER NEAR VININGS PACES FERRY ROAD. * THIS TAKES AFFECT IMMEDIATELY. * AT 2 PM SUNDAY THE STAGE WAS 11.8 FEET...AND FALLING. * FLOOD STAGE IS 14.0 FEET. * THE RIVER WILL CONTINUE TO FALL. $$ GAC121-051854- /O.CAN.KFFC.FL.W.0100.000000T0000Z-130505T1824Z/ /NANG1.1.ER.130505T0815Z.130505T1100Z.130505T1333Z.NO/ 224 PM EDT SUN MAY 5 2013 THE FLOOD WARNING IS CANCELLED FOR THE NANCY CREEK WEST WESLEY RD. NEAR ATLANTA. * THIS TAKES AFFECT IMMEDIATELY. * AT 215 PM SUNDAY THE STAGE WAS 6.9 FEET...AND FALLING. * FLOOD STAGE IS 12 FEET. * THE CREEK WILL CONTINUE TO FALL. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at May 5, 4:37 AM EDT, 24 minutes earlier.
Area forecast discussion, May 5, 4:37 AM EDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
437 AM EDT SUN MAY 5 2013
.SHORT TERM /TODAY THROUGH TONIGHT/...
SHOWERS CONTINUE TO PERSIST ACROSS MUCH OF THE AREA THIS MORNING AS
UPPER LOW CIRCULATES OVER THE SOUTHERN MISSISSIPPI VALLEY. ALREADY
SEEING SOME CLEARING ACROSS WESTERN GEORGIA...AND EXPECT THIS TREND
TO CONTINUE THROUGH THE DAY FROM WEST TO EAST...ALLOWING FOR SOME
REPRIEVE BEFORE NEXT ROUND OF SIGNIFICANT RAINFALL. AS UPPER LOW
TRANSITIONS EASTWARD THROUGH THE DAY...ADDITIONAL PERIODS OF RAIN
ARE EXPECTED...ESPECIALLY LATE THIS AFTERNOON THROUGH TONIGHT AS
AREA OF ENHANCED PRECIP MOVES INTO NORTHWEST AND WEST CENTRAL
GEORGIA. AS THE UPPER LOW MOVES OVER THE AREA...500MB TEMPERATURES
NEAR -25C AND STEEP LAPSE RATES WILL LIKELY SUPPORT THE DEVELOPMENT
OF SMALL HAIL OR GRAUPEL...ESPECIALLY THIS AFTERNOON AND EVENING. HAVE
CONTINUED TO MENTION ISOLATED THUNDER IN THE GRIDS WITH MODELS
INDICATING 200-500 J/KG...AND EXPECT THESE THUNDERSTORMS TO BE
EMBEDDED IN THE MAIN SHOWER ACTIVITY.
RAINFALL STILL EXPECTED TO EXACERBATE FLOODING ISSUES TODAY...WITH
ADDITIONAL AMOUNTS THROUGH 12Z MONDAY OF 1-3 INCHES ACROSS A BROAD
AREA OF NORTH AND EASTERN GEORGIA /GENERALLY NORTH OF I-20/. THE
HIGHEST AMOUNTS OF 2.5 INCHES OR MORE ARE EXPECTED ACROSS FAR
NORTHEAST GEORGIA...AND ISOLATED HIGHER AMOUNTS CAN BE EXPECTED.
SOILS CONTINUE TO BE SATURATED FROM THE 2 TO 4 INCHES OF RAINFALL
THAT HAVE FALLEN ACROSS THE AREA SINCE EARLY SATURDAY MORNING...AND
FLOODING IS ALREADY OCCURRING ALONG CREEKS AND RIVERS. MINOR TO
MODERATE FLOODING IS EXPECTED TO CONTINUE...ESPECIALLY ACROSS NORTH
GEORGIA. WITH THE ADDITIONAL RAINFALL EXPECTED OVERNIGHT TONIGHT AND
INTO MONDAY...HAVE OPTED TO EXTEND THE FLOOD WATCH THROUGH 7 AM
MONDAY. A SLEW OF FLOOD WARNINGS HAVE BEEN ISSUED FOR THE AREA...AND
UPDATED PRODUCTS ARE AVAILABLE ON OUR WEBSITE.
TEMPERATURES WILL REMAIN BELOW NORMAL TODAY WITH AMPLE CLOUD COVER
AND PRECIP ACTIVITY HOLDING DAYTIME HIGHS GENERALLY IN THE 60S TO
LOW 70S. HAVE INCLUDED TEMPERATURE RECORDS BELOW FOR REFERENCE.
CURRENT FORECAST HAS HIGH TEMPERATURE FOR ATHENS TODAY WITHIN A
DEGREE OF THE LOWEST MAXIMUM TEMPERATURE RECORDED. HAVE GENERALLY
GONE WITH A GUIDANCE BLEND FOR THE TEMPERATURES TODAY AND MONDAY.
RECORDS FOR 05-05
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 93 1955 61 2007 67 1950 37 2011
1931 1927
1902
KATL 91 1952 58 1931 70 1996 41 1954
1917 1902
KCSG 93 1959 66 1987 71 2012 43 1973
KMCN 95 1950 60 1931 70 1933 40 1997
31
.LONG TERM /MONDAY THROUGH SATURDAY/...
AN UPPER LEVEL LOW WILL MEANDER ACROSS THE STATE MONDAY AND TUESDAY.
THE MAIN CONCERN CONTINUES TO BE FLOODING...AS ANY ADDITIONAL
RAINFALL WILL JUST ADD TO ALREADY SWOLLEN OR FLOODED RIVERS AND
STREAMS ACROSS NORTH AND CENTRAL GEORGIA FROM PERSISTENT RAINS
SINCE EARLY ON SATURDAY. ALSO... COLD TEMPERATURES ALOFT ASSOCIATED
WITH THIS DEEP UPPER LOW WILL BRING A THREAT OF SMALL HAIL AND
LIGHTNING FROM ISOLATED THUNDERSTORMS ON MONDAY AND POSSIBLY MONDAY
NIGHT. THESE THREATS SHOULD SHIFT EAST OF THE STATE BY TUESDAY AS
THE UPPER LOW DRIFTS INTO THE CAROLINAS. ALTHOUGH ISOLATED SHOWERS
WILL REMAIN POSSIBLE ACROSS MAINLY NORTH GEORGIA WEDNESDAY AND
THURSDAY... THE NEXT CHANCE FOR THUNDERSTORMS WILL HOLD OFF UNTIL
FRIDAY AND SATURDAY AS A SERIES OF UPPER DISTURBANCES BEGIN TO
INTERACT WITH A MOIST AND UNSTABLE AIR MASS...COURTEOUS OF A DEEP
SOUTHERLY WIND FLOW. THE GREATER RAIN AND THUNDER CHANCES WILL BE
ON SATURDAY AS MODELS AGREE ON PUSHING A COLD FRONT INTO THE LOWER
MISSISSIPPI VALLEY BY SATURDAY AFTERNOON...THEN INTO NW GA BY LATE
SATURDAY NIGHT/EARLY SUNDAY MORNING. OTHERWISE... EXPECT COLDER
THAN NORMAL TEMPERATURES FOR MONDAY AND TUESDAY... NEARER TO NORMAL
FOR WEDNESDAY AND THURSDAY... AND ABOVE NORMAL LATE IN THE PERIOD
DUE TO THE SOUTHERLY FLOW.
39
&&
.AVIATION...
/ISSUED AT 152 AM EDT SUN MAY 5 2013/
06Z UPDATE...
SHOWERS CONTINUE ACROSS THE AREA THIS MORNING...WITH DRY SLOT
SWINGING INTO WESTERN GEORGIA. THIS COULD ALLOW FOR SOME SLIGHT
IMPROVEMENT WITH SCT CONDITIONS IN CSG AND MCN AND POSSIBLY THE
ATL METRO SITES THROUGH 12Z. EXPECT BKN CIGS AND -SHRA TO MOVE
BACK IN AS UPPER LOW MOVES ACROSS THE AREA SUNDAY. EXPECT NW WINDS
TO BECOME SSW BY SUNDAY AFTERNOON...THEN GRADUALLY COME BACK
AROUND TO THE WEST. WINDS WILL GENERALLY BE 3-7KT OVERNIGHT...WITH
6-9KT THROUGH THE DAY...EXCEPT NEAR AHN WHERE WINDS WILL BE 8-10KT
WITH GUSTS TO 18-20KT OVERNIGHT.
//ATL CONFIDENCE...06Z UPDATE...
MEDIUM CONFIDENCE ON ALL ELEMENTS EXCEPT FOR HIGH CONFIDENCE ON
WIND SPEEDS.
31
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 62 48 65 46 / 100 90 50 30
ATLANTA 64 48 63 49 / 70 100 60 20
BLAIRSVILLE 57 47 63 46 / 100 100 60 30
CARTERSVILLE 65 49 63 46 / 70 100 60 20
COLUMBUS 70 48 67 47 / 90 70 60 30
GAINESVILLE 58 49 62 50 / 100 100 60 30
MACON 72 46 67 47 / 50 60 50 30
ROME 64 49 64 47 / 90 100 70 20
PEACHTREE CITY 68 45 63 44 / 70 90 60 20
VIDALIA 74 53 71 50 / 100 30 40 40
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH MONDAY MORNING FOR THE FOLLOWING ZONES:
BANKS...BARROW...BARTOW...BUTTS...CARROLL...CATOOSA...
CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...DADE...
DAWSON...DEKALB...DOUGLAS...FANNIN...FAYETTE...FLOYD...FORSYTH...
GILMER...GORDON...GWINNETT...HALL...HARALSON...HEARD...HENRY...
JACKSON...LUMPKIN...MADISON...MURRAY...NEWTON...NORTH FULTON...
OCONEE...PAULDING...PICKENS...POLK...ROCKDALE...SOUTH FULTON...
SPALDING...TOWNS...UNION...WALKER...WALTON...WHITE...WHITFIELD.
&&
SHORT TERM...31
LONG TERM....39
AVIATION...31Hazardous weather outlook, May 5, 3:18 AM EDT, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 318 AM EDT SUN MAY 5 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-061200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 318 AM EDT SUN MAY 5 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...SIGNIFICANT RAINFALL WILL CONTINUE TO CAUSE FLOOD ISSUES... THE THREAT OF SHOWERS WILL CONTINUE AS AN UPPER LOW APPROACHES FROM THE WEST. ALTHOUGH WIDESPREAD SHOWERS ARE EXPECTED TO DIMINISH OVER THE WESTERN HALF OF THE STATE TODAY AS DRIER AIR SPREADS IN FROM THE SOUTH... THIS BREAK WILL BE SHORT LIVED AS SHOWERS REDEVELOP OVER THE STATE BY THIS EVENING AS THE UPPER LEVEL LOW AND ASSOCIATED COLD FRONT PUSH ACROSS ALABAMA. WIDESPREAD SHOWERS WILL LIKELY PERSIST ACROSS MUCH OF THE EASTERN HALF OF THE STATE TODAY AND TONIGHT...WITH THE HEAVIEST RAINFALL AMOUNTS OF 2 TO 3 INCHES POSSIBLE ACROSS PARTS OF NORTHEAST AND EAST CENTRAL GEORGIA THROUGH TONIGHT. GROUNDS ARE WELL SATURATED FROM 2 TO 4 INCHES OF RAINFALL THAT FELL ACROSS NORTH GEORGIA SINCE EARLY SATURDAY MORNING... WITH 0.5 TO 1.5 INCHES NOTED ACROSS CENTRAL GEORGIA. THE RECENT HEAVY RAINS HAVE ALREADY CAUSED SOME FLOODING ALONG SEVERAL STREAMS AND RIVERS ACROSS NORTH GEORGIA. ANOTHER 1 TO 3 INCHES OF RAINFALL IS POSSIBLE THROUGH TONIGHT. THESE RAINFALL AMOUNTS WILL CONTINUE THE FLOOD THREAT... WITH MINOR TO MODERATE FLOODING EXPECTED TO CONTINUE... ESPECIALLY ACROSS NORTH GEORGIA. A FLOOD WATCH REMAINS IN EFFECT THROUGH TONIGHT FOR AREAS GENERALLY ALONG AND NORTH OF A LINE FROM FRANKLIN...TO GRIFFIN...TO ATHENS. LOW PRESSURE WITH VERY COLD TEMPERATURES ALOFT WILL MOVE OVER ALABAMA THIS AFTERNOON AND OVER NORTHWEST GEORGIA TONIGHT. AS THE SYSTEM APPROACHES... ISOLATED THUNDERSTORMS WITH SMALL HAIL WILL BE POSSIBLE... MAINLY FROM MID AFTERNOON THROUGH TONIGHT. INSTABILITIES ARE LIMITED... SO NO SEVERE STORMS ARE EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... AN UPPER LOW PRESSURE SYSTEM WITH COLD TEMPERATURES ALOFT WILL CONTINUE TO DRIFT EASTWARD ACROSS NORTH GEORGIA MONDAY AND MONDAY NIGHT. AS A RESULT... ISOLATED THUNDERSTORMS WITH SMALL HAIL WILL BE POSSIBLE MONDAY AND MONDAY NIGHT. RAINFALL AMOUNTS ON MONDAY SHOULD BE LESS THAN ONE HALF INCH. A CHANCE OF THUNDERSTORMS IS EXPECTED FRIDAY AND SATURDAY AS ANOTHER FRONTAL SYSTEM APPROACHES FROM THE WEST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF HEAVY RAIN AND FLOODING THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 8:09 PM EDT | Areal Flood Warning | FFC | Dawson, Fannin, Gilmer, Lumpkin, Pickens, Towns and 2 more | 24 hr |
| May 4, 8:49 PM EDT | River Flood Warning | FFC | Murray, Whitfield | 71 hr |
| May 4, 9:12 PM EDT | River Flood Warning | FFC | Gwinnett | 31 hr |
| May 4, 10:35 PM EDT | River Flood Warning | FFC | Whitfield | 4 days |
| May 5, 12:54 AM EDT | Areal Flood Warning | FFC | Cherokee, Cobb, DeKalb, Douglas, Forsyth, Fulton and 2 more | 18 hr |
| May 5, 3:40 AM EDT | River Flood Warning | FFC | Newton, Rockdale | 43 hr |
| May 5, 4:02 AM EDT | River Flood Warning | FFC | Murray | 23 hr |
| May 5, 4:36 AM EDT | River Flood Warning | FFC | Fulton | 10 hr |
| May 5, 4:45 AM EDT | River Flood Warning | FFC | Chattooga | 21 hr |
| May 5, 6:00 AM EDT | River Flood Warning | FFC | Floyd, Gordon | 5 days |
| May 5, 6:04 AM EDT | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 4 days |
| May 5, 6:18 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 8 hr |
| May 5, 7:57 AM EDT | River Flood Warning | FFC | Gwinnett, Walton | 6 hr |
| May 5, 10:35 AM EDT | River Flood Warning | FFC | Floyd | 20 hr |
| May 5, 10:35 AM EDT | River Flood Warning | FFC | Dawson, Forsyth | 4 hr |
| May 5, 10:35 AM EDT | River Flood Warning | FFC | Cherokee | 21 hr |
| May 5, 10:35 AM EDT | River Flood Warning | FFC | Carroll, Coweta, Heard | 28 hr |
| May 5, 11:29 AM EDT | River Flood Warning | FFC | Butts, Henry, Newton | 27 hr |
| May 5, 1:11 PM EDT | River Flood Warning | FFC | Cobb, Douglas | 28 hr |
| May 5, 2:35 PM EDT | River Flood Warning | FFC | Henry, Rockdale | 12 hr |
| May 5, 2:43 PM EDT | River Flood Warning | FFC | Clayton, Fayette, Spalding | 24 hr |
| May 5, 3:28 PM EDT | River Flood Warning | FFC | Taliaferro, Wilkes | 32 hr |
| May 5, 3:35 PM EDT | River Flood Warning | FFC | Clarke, Greene, Oconee | 3 days |
| May 5, 3:53 PM EDT | River Flood Warning | FFC | Cherokee | 26 hr |
| May 5, 5:01 PM EDT | River Flood Warning | FFC | Gordon | 5 days |
| May 5, 5:08 PM EDT | River Flood Warning | FFC | Floyd | 5 days |
| May 5, 6:30 PM EDT | River Flood Warning | FFC | Newton, Rockdale | 27 hr |
Nearby
River Flood Warnings in Georgia, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.